Vol 2 No 1 (1997)

Published: 1997-12-15

Articles

The mathematical simulation of the liquid transport in a multilayered nonwoven

Raimondas Čiegis, Aivars Zemitis
Abstract 195 | PDF Downloads 136 | DOI

Page 9-34

On uniform in time error estimates for investigation of nonlinear difference schemes

Raimondas Čiegis, Olga Štikoniene
Abstract 203 | PDF Downloads 118 | DOI

Page 48-60

Page 61-65

The convergence and stability of explicit difference schemes for nonlinear schrodinger equation

F. Ivanauskas, M. Radžiūnas
Abstract 199 | PDF Downloads 121 | DOI

Page 66-74

The nonlinear convolutional equations solvable in closed form

V. A. Kakichev
Abstract 200 | PDF Downloads 106 | DOI

Page 75-78

Polyconvolution formation of finite integral transformations

V. A. Kakichev
Abstract 231 | PDF Downloads 120 | DOI

Page 79-83

Solution of abel‐type hypergeometric integral equation

A. A. Kilbas, R. K. Raina, M. Saigo, H. M. Srivastava
Abstract 214 | PDF Downloads 151 | DOI

Page 92-104

Page 105-116

On the use of the classical numerical methods for differential delay equations

Mečislovas Meilūnas, Rūta Rumšiene
Abstract 214 | PDF Downloads 146 | DOI

Page 117-121

Decoupling of impulsive differential equations

Andrejs Reinfelds
Abstract 212 | PDF Downloads 120 | DOI

Page 130-137

Weierstrass transformation in algebra of mnemofunctions

Alexey B. Romashevsky
Abstract 205 | PDF Downloads 128 | DOI

Page 138-142

On asymptotics of a population model with random mating

Vladas Skakauskas
Abstract 191 | PDF Downloads 115 | DOI

Page 143-151

Some estimates for a special linear difference parabolic equation

Artūras Štikonas
Abstract 201 | PDF Downloads 117 | DOI

Page 152-159